Document Type

Article

Publication Version

Published Version

Publication Date

1985

Journal or Book Title

Annals of Statistics

Volume

13

Issue

2

First Page

811

Last Page

817

DOI

10.1214/aos/1176349559

Abstract

Given a random sample from an unknown distribution F, which is assumed to belong to some nonparametric family of distributions, consider the problem of estimating γ(F), some function of F. When the loss function is squared error, admissible estimators are exhibited for a large class of γ's. A relationship between these estimators and similar ones in finite population sampling is demonstrated.

Comments

This article is from The Annals of Statistics 13 (1985): 811, doi: 10.1214/aos/1176349559. Posted with permission.

Copyright Owner

Institute of Mathematical Statistics

Language

en

File Format

application/pdf

Share

COinS